# SDR MALA020215

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N368XJ
- Make and model: Saab SF340A
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINS THAT CONTAIN EMERGENCY EQUIPMENT MISMARKED.  INSTALLED TEMP PLACARD FOR FIRE EXT/PBE/MED KIT.  MAINTENANCE INSTALLED PLACARDS.
